# SDR 371PA0016

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,256 hours, 25,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Floor level emergency lights inop.  Removed and replaced (3) photo illuminecent floor strips at row 1ABC, 9ABC, 11ABC were shorted.  Ops chk. OK.
